# SDR UIEA2024050800343

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 58,819 hours, 10,725 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND - FILLER, AFT OTBD SIDE OF LH WING INBD AILERON WBL 515( 1) PERFORM REPAIR OF DISBOND SKIN DAMAGE AT LH WING INBD AILERON T/E OUTBD SIDE LWR SURFACE. PLEASE REFER TO THE JOB CARD ATTACHING SHEET FOR DETAILED REWORK INFO. REF SRM 57-60-01-01-1 REV 100, SRM 57-60-01-2R-1 REV 100 & SRM 51-70-17-0G-0 REV 100. 2) CONDITION CHECK IS GOOD. )
